Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 239, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Oct 18, 2007, 12:18 AM CDT for Douglas County, Ozark County, Missouri. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 18, 2007, 12:18 AM CDT (05:18 UTC)
- Expired
- Oct 18, 2007, 1:15 AM CDT
- In force
- 57 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Douglas County, MO, Ozark County, MO
The radar
The Springfield radar (KSGF), 93 km from the middle of the area, began a volume at 05:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 18, 12:30 AM CDT | TSTM WND DMG | Gentryville, MO | 20 INCH DIAMETER TREE DOWN IN YARD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 17, 11:40 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.3 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1262 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 618 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 266 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 180517
SVRSGF
MOC067-153-180615-
/O.NEW.KSGF.SV.W.0239.071018T0518Z-071018T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1218 AM CDT THU OCT 18 2007
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
OZARK COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 115 AM CDT.
* AT 1215 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM BRUSHYKNOB TO
ISABELLA...MOVING EAST AT 45 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GAINESVILLE BY 1225 AM CDT.
BAKERSFIELD BY 1240 AM CDT.
THE TOWNS OF ROCKBRIDGE...BRIXEY...HARDENVILLE...GENTRYVILLE...
ZANONI...VANZANT...DRURY...UDALL...TECUMSEH AND SYCAMORE ARE ALSO IN
THE PATH OF THESE SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
LAT...LON 3650 9262 3680 9262 3680 9263 3692 9261
3705 9261 3708 9251 3706 9248 3706 9209
3650 9213
TIME...MOT...LOC 0518Z 249DEG 39KT 3697 9248 3660 9249
$$
CRAMER3 follow-up statements
000
WWUS53 KSGF 180533
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1231 AM CDT THU OCT 18 2007
MOC067-153-180615-
/O.CON.KSGF.SV.W.0239.000000T0000Z-071018T0615Z/
DOUGLAS MO-OZARK MO-
1231 AM CDT THU OCT 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR EASTERN DOUGLAS AND OZARK COUNTIES...
AT 1230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM VANZANT TO
HARDENVILLE...MOVING EAST AT 45 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BAKERSFIELD BY 1245 AM CDT.
THE TOWN OF DORA IS IN THE PATH OF THESE SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
ANOTHER LINE OF THUNDERSTORMS MOVING ACROSS NORTHERN ARKANSAS WILL
IMPACT SOUTHERN OZARK COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT THURSDAY MORNING
FOR SOUTHERN MISSOURI.
LAT...LON 3650 9262 3675 9261 3706 9248 3706 9209
3650 9213
TIME...MOT...LOC 0531Z 249DEG 39KT 3703 9229 3661 9235
$$
CRAMER000
WWUS53 KSGF 180545
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1245 AM CDT THU OCT 18 2007
MOC067-153-180615-
/O.CON.KSGF.SV.W.0239.000000T0000Z-071018T0615Z/
DOUGLAS MO-OZARK MO-
1245 AM CDT THU OCT 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR EASTERN DOUGLAS AND OZARK COUNTIES...
AT 1240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM WILLHOIT TO 6 MILES
EAST OF PONTIAC...MOVING NORTHEAST AT 65 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BAKERSFIELD BY 1250 AM CDT.
THE TOWNS OF GENTRYVILLE...ZANONI...HARDENVILLE...DRURY...SYCAMORE...
VANZANT AND DORA ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT THURSDAY MORNING
FOR SOUTHERN MISSOURI.
LAT...LON 3650 9262 3675 9261 3706 9248 3706 9209
3650 9213
TIME...MOT...LOC 0545Z 223DEG 60KT 3678 9242 3656 9242
$$
CRAMER000 WWUS53 KSGF 180600 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 100 AM CDT THU OCT 18 2007 MOC067-153-180615- /O.CON.KSGF.SV.W.0239.000000T0000Z-071018T0615Z/ DOUGLAS MO-OZARK MO- 100 AM CDT THU OCT 18 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR EASTERN OZARK AND SOUTHEASTERN DOUGLAS COUNTIES... AT 1259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM DORA TO UDALL... MOVING NORTHEAST AT 55 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN OZARK AND SOUTHEASTERN DOUGLAS COUNTIES. THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT THURSDAY MORNING FOR SOUTHERN MISSOURI. LAT...LON 3651 9244 3671 9241 3698 9210 3650 9213 TIME...MOT...LOC 0600Z 237DEG 52KT 3677 9223 3655 9218 $$ CRAMER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 8:40 PM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, Oct 17, 8:40 PM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 840 PM CDT WED OCT 17 2007 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... THE SEVERE WEATHER THREAT CONTINUES ACROSS THE CWA THIS EVENING...AND WILL SPREAD INTO THE OVERNIGHT HOURS AS A SECOND WAVE OF SEVERE STORMS APPROACHES THE AREA. THE MAIN UPPER LEVEL WAVE IS CURRENTLY LOCATED OVER CENTRAL KANSAS EXTENDING SOUTH INTO NORTHERN TEXAS. A STRONG 100 KT UPPER LEVEL JET IS RIDING UNDER THE WAVE. THIS IS ALLOWING A VERY STRONGLY SHEARED ENVIRONMENT ACROSS THE REGION. 0-6 KM BULK SHEAR VALUES OF 50 TO 70 KTS ARE PRESENT. CONVECTION CONTINUES TO DEVELOP AND MOVE EAST OVER EASTERN KANSAS AND EASTERN OKLAHOMA AHEAD OF THIS UPPER LEVEL ENERGY AND AHEAD OF AN APPROACHING DRY LINE. A SECOND ROUND OF SEVERE STORMS WILL BE LIKELY ACROSS THE ENTIRE CWA...GIVEN THE STRONGLY SHEARED ENVIRONMENT. THE MAIN THREAT WILL BE DAMAGING WINDS WITH ANY LINE SEGMENTS THAT FORM. WITH THE STRONG SHEAR PRESENT...ROTATING SUPERCELLS WILL ALSO BE POSSIBLE...WITH LARGE HAIL AND ISOLATED TORNADOES POSSIBLE. THE DRY LINE AND UPPER LEVEL ENERGY WILL PUSH FROM WEST TO EAST ACROSS THE CWA INTO THE OVERNIGHT HOURS...AND WILL EXIT THE CWA BY DAY BREAK. AS THIS STRONG STORM SYSTEM MARCHES THROUGH...ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE. WISE && .DISCUSSION... /ISSUED 712 PM CDT WED OCT 17 2007/ SEVERE WEATHER REMAINS A GOOD BET LATE THIS AFTERNOON AND DURING THE OVERNIGHT HOURS...MAINLY BEFORE 3 AM. THERMODYNAMICS REMAIN VARIABLE FOR SEVERE WEATHER WITH INDICES ACTUALLY INCREASING DURING THE EVENING HOURS. AFTER TONIGHT...MUCH CALMER WEATHER WILL DEVELOP...HOWEVER GUSTY SURFACE WINDS WILL LIKELY INCREASE FROM THE WEST AND NORTHWEST ON THURSDAY AS THE STORM SYSTEM MOVES NORTHEAST OF THE REGION. TEMPERATURES WILL LIKELY RISE ACROSS WESTERN MISSOURI AND SOUTHEAST KANSAS BEFORE NOON THURSDAY...THEN REMAIN STREADY OR SLOWLY FALL AS CLOUD COVER AND STRONG COLD AIR ADVECTION BEGINS TO SPREAD ACROSS THE OZARKS. THE EASTERN OZARKS WILL LIKELY RISE INTO THE 70S WITH A FEW 80S POSSIBLE IN SOUTH CENTRAL MISSOURI WHERE A POCKET OF WARMER AIR WILL RESIDE THROUGH THE DAY. FRIDAY AND SATURDAY WILL BE A TRANSITION FROM COOLER AIR TO MUCH WARMER AIR AS A RIDGE BEGINS TO BUILD ACROSS THE CENTRAL U.S. 92/85H WILL LIKELY RISE INTO THE TEENS WHICH WILL PROVIDE SURFACE TEMPERATURES IN THE 70S AND LOWER 80S. SUNDAY MAY GET ANOTHER VERY WARM DAY BUT THIS DEPENDS UPON THE AMOUNT OF CLOUD COVER AND TIMING OF THE COLD FRONT. PREVIOUS EXTENDED FORECAST MODELS HAVE NOT BEEN CONSISTENT IN THE MID/LONG TERM RANGE WHICH REMAINS A PROBLEM WITH TIMING AND THE OVERALL EXTENT OF THE COLD AIR ADVECTING SOUTHWARD EARLY NEXT WEEK. ALTHOUGH THE GFS ENSEMBLES REMAIN THE FAVORITE WITH THE MEAN UPPER AIR FLOW...DIFFERENCES ARISE IN SURFACE CONDITIONS...ESPECIALLY THE TIMING OF THE COLD FRONT WHICH MAY WAIT UNTIL SUNDAY EVENING. HAVE CONTINUED TO LEAN TOWARD HPC GUIDANCE...BUT HAVE SEVERAL CONCERNS WITH THE AMOUNT OF RAINFALL AND HOW LONG IT WILL REMAIN WITH THIS TYPE OF PATTERN. ANYWAY...CONFIDENCE AFTER SUNDAY REMAINS VERY LOW WITH ANY ONE SOLUTION. JLT && .AVIATION... SCATTERED THUNDERSTORMS ONGOING ACROSS THE AREA AT THIS TIME WITH A SECOND LINE EXPECTED TO AFFECT THE AREA FROM 01-09Z. CEILINGS WILL VARY FROM VFR TO MVFR WITH IFR CEILINGS AND VISIBILITIES IN AND NEAR THE THUNDERSTORMS. COULD ALSO BE SOME RESIDUAL FOG PRESENT UNTIL AFTER SUNRISE. VFR CONDITIONS WILL THEN PREVAIL THROUGH THE REMAINDER OF THE PERIOD. GAEDE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Oct 17, 11:49 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1149 PM CDT WED OCT 17 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-190500- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1149 PM CDT WED OCT 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: ISOLATED TORNADOES...DAMAGING WINDS IN EXCESS OF 70 MPH...AND HAIL TO THE SIZE OF QUARTERS. AREAS AFFECTED AND TIMING: LOCATIONS EAST OF A BRANSON TO WARSAW LINE OVERNIGHT. DISCUSSION: A SQUALL LINE WILL CONTINUE TO QUICKLY PUSH EAST THROUGH 2 AM ACROSS THE EASTERN MISSOURI OZARKS. THE MAIN THREAT WITH THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS. CONDITIONS ARE STILL FAVORABLE FOR ISOLATED TORNADOES TO DEVELOP WITHIN THE SQUALL LINE AND A TORNADO WATCH REMAINS IN EFFECT OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ANOTHER STORM SYSTEM WILL DEVELOP IN THE PLAINS ON SUNDAY BRINGING A CHANCE OF THUNDERSTORMS TO THE AREA LATE SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH 2 AM EAST OF A BRANSON TO WARSAW LINE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Oct 17, 11:44 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1144 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM TSTM WND GST SLEEPER 37.76N 92.59W
10/17/2007 E60 MPH LACLEDE MO EMERGENCY MNGR
&&
BARJENBRUCHLocal storm report, Oct 17, 11:59 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1159 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM TSTM WND DMG CONWAY 37.50N 92.82W
10/17/2007 LACLEDE MO EMERGENCY MNGR
18 INCH TREE DOWN ACROSS ROAD.
&&
BARJENBRUCHLocal storm report, Oct 18, 12:08 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1208 AM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 PM TSTM WND DMG LEBANON 37.68N 92.66W
10/17/2007 LACLEDE MO EMERGENCY MNGR
POWER LINES DOWN IN LEBANON.
&&
BARJENBRUCHLocal storm report, Oct 18, 12:10 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1210 AM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM TSTM WND DMG 3 SW RICHLAND 37.83N 92.44W
10/17/2007 LACLEDE MO EMERGENCY MNGR
TREES DOWN BLOCKING THE ROAD.
&&
BARJENBRUCHLocal storm report, Oct 18, 12:11 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1211 AM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG MORGAN 37.51N 92.68W
10/17/2007 LACLEDE MO EMERGENCY MNGR
TREES DOWN ACROSS ROAD AND TELEPHONE POLES DOWN AS WELL.
&&
BARJENBRUCHLocal storm report, Oct 18, 12:14 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1214 AM CDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND DMG MORGAN 37.51N 92.68W
10/17/2007 LACLEDE MO EMERGENCY MNGR
16000 BLOCK PECAN DRIVE. MOBILE HOME TURNED ON SIDE.
CATTLE MISSING. POSSIBLE TORNADO TOUCHDOWN.
&&
BARJENBRUCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 8:49 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, McDonald, Newton | 56 min |
| Oct 17, 9:34 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, St. Clair, Vernon | 56 min |
| Oct 17, 9:38 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence, McDonald, Newton | 67 min |
| Oct 17, 9:49 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 42 min |
| Oct 17, 9:57 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk, St. Clair | 63 min |
| Oct 17, 10:05 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 70 min |
| Oct 17, 10:12 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 33 min |
| Oct 17, 10:21 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 54 min |
| Oct 17, 10:40 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 70 min |
| Oct 17, 10:50 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Webster | 55 min |
| Oct 17, 10:52 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell | 53 min |
| Oct 17, 11:19 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 43 min |
| Oct 17, 11:22 PM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 53 min |
| Oct 17, 11:40 PM CDT | Severe Thunderstorm Warning | SGF | Pulaski, Texas | 55 min |
| Oct 17, 11:44 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 76 min |
| Oct 18, 12:05 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps | 52 min |
| Oct 18, 12:49 AM CDT | Severe Thunderstorm Warning | SGF | Howell | 51 min |
| Oct 18, 1:13 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 59 min |
| Oct 18, 1:32 AM CDT | Tornado Warning | SGF | Howell, Oregon | 42 min |
| Oct 18, 1:47 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 27 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.